The Annals of Statistics

Regression Design for Some Equivalence Classes of Kernels

Grace Wahba

Full-text: Open access

Abstract

Earlier results on asymptotically optimal sequences of regression designs for autoregressive stochastic processes are extended (nearly) to the equivalence classes of such processes.

Article information

Source
Ann. Statist., Volume 2, Number 5 (1974), 925-934.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176342814

Digital Object Identifier
doi:10.1214/aos/1176342814

Mathematical Reviews number (MathSciNet)
MR378315

Zentralblatt MATH identifier
0291.62091

JSTOR
links.jstor.org

Keywords
6262 6255 6285 Regression design

Citation

Wahba, Grace. Regression Design for Some Equivalence Classes of Kernels. Ann. Statist. 2 (1974), no. 5, 925--934. doi:10.1214/aos/1176342814. https://projecteuclid.org/euclid.aos/1176342814


Export citation